Announcement

Collapse
No announcement yet.

Botox and flushing

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Botox and flushing

    Just wondering if anyone knows if having Botox injections will cause increased flushing/redness? I'm condidering getting it done above the bridge of my nose. Anyone have any Botox experience?

  • #2
    Do a search on this forum for "botox" -- I seem to remember a thread with botox actually being good for rosacea, but please check it out first.

    Comment


    • #3
      I did do a search and all the Botox posts were about using it to treat Rosacea. Not using it for wrinkes and its effect on rosacea. I'm concerned it might cause an increase in redness/flushing.

      Comment


      • #4
        I had a trial botox treatment a couple of years ago. It was incredibly effective for some kinds of flushing, but did nothing for others. Although I suffered no side effects, I know alot of people how have. With that in mind, I decided at present the treatment wasnt worth the risk. When they can deliver the drug better, then it will be very useful.

        Comment

        Working...
        X